# SDR BSAASDR0706

- Difficulty date: April 3, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 24,928 hours, 33,425 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS SELECTED DOWN, & THE GEAR DIDN'T EXTEND, CREW FOUND 2 AMP GEAR CONTROL CB TRIPPED.  CREW RESET CB, & TRIED AGAIN, THE CB TRIPPED AGAIN.  CREW THEN PUMPED GEAR DOWN USING MANUAL EXTENSION SYSTEM.  CREW LANDED WITH NO FURTHER INCIDENT.  THE GEAR OPERATED NORMALLY IMMEDIATELY AFTER THIS INCIDENT WHEN TROUBLESHOOTING THE PROBLEM.  THE AIRCRAFT RECEIVED AN EXTENSIVE INSPECTION OF ALL WIRING CONNECTED TO THE 2 AMP GEAR CONTROL CB.  THREE CHAFED WIRES WERE FOUND UNDER THE LT WHEEL WELL GRAVEL GUARD.  THE RUBBER CUSHION IN THE CLAMP FOR THE WIRES TO THE UPLOCK SWITCH HAD DETERIORATED, & THREE WIRES WERE CHAFED. THE WIRES WERE REPAIRED, AND CLAMP WAS REPLACED.  THE RT WHEEL WELL GRAVEL GUARD WAS REMOVE
